Article contents
Existence and multiplicity of periodic solutions to differential equations with attractive singularities
Published online by Cambridge University Press: 12 April 2021
Abstract
The existence and multiplicity of T-periodic solutions to a class of differential equations with attractive singularities at the origin are investigated in the paper. The approach is based on a new method of construction of strict upper and lower functions. The multiplicity results of Ambrosetti–Prodi type are established using a priori estimates and certain properties of topological degree.
MSC classification
- Type
- Research Article
- Information
- Proceedings of the Royal Society of Edinburgh Section A: Mathematics , Volume 152 , Issue 2 , April 2022 , pp. 402 - 427
- Copyright
- Copyright © The Author(s) 2021. Published by Cambridge University Press on behalf of The Royal Society of Edinburgh
References
- 5
- Cited by